An extension of D. C. Duality theory, with an appendix on *-subdifferentials

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We present some results extending d.c. duality theory to the generalized convex setting. Given a binary operation * on the extended real line, we consider the problem of minimizing f * - h, with f and h being functions defined on an arbitrary set. For this problem, we obtain results which encompass, as particular cases, some well known duality theorems for the infimum of the difference of two functions and the infimum of the maximum of two functions, as well as some well known formulae for the conjugate of the difference of two functions and the conjugate of type Lau of the maximum of two functions. Instead of considering the Fenchel conjugation operator, our results are expressed with the aid of dualities which are associated to the operation *. We also study, for such dualities, the corresponding generalized subdifferential.
Original languageEnglish
Pages (from-to)9-37
JournalOptimization
Volume42
Issue number1
DOIs
Publication statusPublished - 1 Jan 1997

Keywords

  • Dualities
  • Generalized conjugation
  • Generalized subdifferentials

Fingerprint Dive into the research topics of 'An extension of D. C. Duality theory, with an appendix on *-subdifferentials'. Together they form a unique fingerprint.

  • Cite this